Inventiones mathematicae

, Volume 71, Issue 3, pp 467–499

Theta functions defined by geodesic cycles in quotients ofSU(p, 1)

  • Y. L. Tong
  • S. P. Wang
Article

DOI: 10.1007/BF02095988

Cite this article as:
Tong, Y.L. & Wang, S.P. Invent Math (1983) 71: 467. doi:10.1007/BF02095988

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Y. L. Tong
    • 1
  • S. P. Wang
    • 1
  1. 1.Department of MathematicsPurdue UniversityWest LafayetteUSA

Personalised recommendations